# SDR CALA2010032200090

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 20,080 hours, 6,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 27335130013
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF EMERGENCY LIGHT CHECK CARD 29-3350-1-7100 AT RAW 19 ABC.  REPLACED BATTERY AFT RT DOOR AND ROW 19 ABC PER CARD 29-3350-1-7100.
